I was on the pill before i got on the shot after getting the shot i was not comftorable with it so i only got the first shot and never went back being off the shot for thee months i have had my period twice each month not being sexually active is this normal? Also will there be a problem if i went back to the pill? Or should i wait longer for the shot to leave my system?
You may get hormonal symptoms on Depo, such as bleeding, bleeding after sex, pregnancy like symptoms (because Depo tricks your body into thinking you're pregnant, to prevent you releasing eggs each month), such as bloating, sort breasts, lower back ache (Depo softens the ligaments in your back, as if preparing it to expand to make room for a growing baby), mood swings etc. Most of these symptoms pass as you get your next couple of shots.
If you choose to come off Depo, you may well find you get these same hormonal symptoms for months, whilst your body readjusts. It can take up to 18 months to regain your fertility. It can therefore be worth sticking at Depo for at least 3 shots, to see if you settle down so that you don't bleed at all.
If you now go onto the pill, your body will have to adjust again, to this new dose of hormones you are putting into it. There is no reason why you can't start using the pill, now that you are not using Depo (unless you've other reasons for not using the pill), but as everyone reacts differently to different forms of contraception, then it's impossible to say what hormonal symptoms you may experience. It's always impossible to predict. It's just a case of trying it & seeing how things go.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Oct 2014 • 5 answers
Posted 25 May 2015 • 1 answer
Posted 10 Aug 2015 • 1 answer
Posted 5 Nov 2015 • 1 answer
Posted 25 Dec 2015 • 1 answer